Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Starting using Mylan fentanyl patches in Dec 2012.Used for 2 months and have lost 6 doses due to not sticking
    avatar
    rjbeck77 posted:
    Starting using Mylan fentanyl patches in Dec 2012.... I just started using Mylan fentanyl patches on Dec 21,2012 I was pprescribed 100mcg x 2 every 48hr's or... Posted by rjbeck77 I just started using Mylan fentanyl patches on Dec 21,2012 I was pprescribed 100mcg x 2 every 48hr's or 200mcg's every 48hr's the first 2 I put on my uper arms worked great. then I put the second dose on my upper chest (as directed by my MD) and within 6hrs they fell off due to my sweating episodes and the movement of my chest.so I just put them on my upper arms switching every 2 days but I noticied I was really irritating my arms and had to use prescription hydrocotisone when the patches were on the other arm. My second month was worse I lost 6 doses and now I am 6-days short. I did call Mylan and the sent me Askina Derm covers that work great but I received them to late. My insurance co.told me I can refill my meds on Feb 9 and if I wanted to fill them earlier to tell my PM doc to wrte me a new script but instead of writing for 2 -100mcg patches write for 1-100mcg patch and 1-75mcg patch and it would go though because its a different dose.Does this sound correct? I don't mind going down 25mcg for a month to avoid having any withdrawels. Any help would be appreciated.Randy
    Reply


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Judging people with or without chronic pain
    I try not to judge people by anything they do if they aren't hurting themselves or someone else. Unfortunately, I know that I've been judge ... More
    Was this Helpful?
    1 of 8 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.